Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 69, NWS Milwaukee, WI

August 1, 2015

NWS Milwaukee, WI issued this small craft advisory at Aug 1, 2015, 2:58 PM CDT. It took effect at Aug 2, 2015, 9:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Aug 1, 2015, 2:58 PM CDT (19:58 UTC)
In effect from
Aug 2, 2015, 9:00 AM CDT
Expired
Aug 2, 2015, 7:00 PM CDT
In force
10 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

769 
WHUS73 KMKX 011958
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
258 PM CDT SAT AUG 1 2015

...GUSTY SOUTHWEST WINDS TO DEVELOP SUNDAY AHEAD OF LOW
PRESSURE...

.LOW PRESSURE WILL APPROACH ON SUNDAY AND THIS WILL LEAD TO A
TIGHTENING PRESSURE GRADIENT. AS A RESULT SOUTHWEST WINDS ARE
EXPECTED TO RAMP UP BY MID MORNING. WHILE THE WINDS ARE LIKELY TO
BE MOSTLY IN THE 15 TO 25 KNOT RANGE SOME GUSTS MAY REACH 30 KNOTS
DURING THE AFTERNOON. 

LMZ643>646-020400-
/O.NEW.KMKX.SC.Y.0069.150802T1400Z-150802T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
258 PM CDT SAT AUG 1 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 6 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CDT
SUNDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS...GUSTS TO 30 KNOTS IN THE
  AFTERNOON.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
364 
WHUS73 KMKX 020218
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
918 PM CDT SAT AUG 1 2015

...GUSTY SOUTHWEST WINDS TO DEVELOP SUNDAY AHEAD OF LOW
PRESSURE...

.LOW PRESSURE WILL APPROACH ON SUNDAY AND THIS WILL LEAD TO A
TIGHTENING PRESSURE GRADIENT. AS A RESULT SOUTHWEST WINDS ARE
EXPECTED TO RAMP UP BY MID MORNING. WHILE THE WINDS ARE LIKELY TO
BE MOSTLY IN THE 15 TO 25 KNOT RANGE SOME GUSTS MAY REACH
30 KNOTS DURING THE AFTERNOON.

LMZ643>646-021030-
/O.CON.KMKX.SC.Y.0069.150802T1400Z-150802T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
918 PM CDT SAT AUG 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CDT
SUNDAY...

* WINDS: SOUTHWEST 15 TO 25 KNOTS...GUSTS TO 30 KNOTS IN THE 
  AFTERNOON. 

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
985 
WHUS73 KMKX 020843
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 AM CDT SUN AUG 2 2015

...GUSTY SOUTHWEST WINDS TO DEVELOP TODAY AHEAD OF APPROACHING LOW
PRESSURE...

.GUSTY SOUTHWEST WINDS WILL DEVELOP THIS MORNING AND FURTHER
INCREASE EARLY THIS AFTERNOON AS LOW PRESSURE AND A COLD FRONT
APPROACH LAKE MICHIGAN FROM THE WEST.  

WIND GUSTS MAY REACH 30 KNOTS LATER THIS MORNING AND AFTERNOON
NORTH OF NORTH POINT LIGHT. SOUTH OF NORTH POINT LIGHT...WIND
GUSTS MAY GET AS HIGH AS 38 KNOTS. HENCE THE SMALL CRAFT ADVISORY
FROM NORTH POINT LIGHT TO WINTHROP HARBOR HAS BEEN UPGRADED TO A
GALE WARNING. 

THE OFFSHORE WINDS WILL RESULT IN WAVE HEIGHTS BUILDING TO 2 TO 4
FEET...WITH THE HIGHEST WAVES TOWARDS THE OPEN WATER. WINDS AND
WAVES WILL DIMINISH DURING THE EVENING...HOWEVER SCATTERED
THUNDERSTORMS ARE EXPECTED AT THAT TIME.

LMZ645-646-021645-
/O.EXT.KMKX.SC.Y.0069.150802T1400Z-150802T1900Z/
/O.NEW.KMKX.GL.W.0021.150802T1900Z-150803T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
343 AM CDT SUN AUG 2 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
2 PM CDT THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
FROM 9 AM THIS MORNING TO 2 PM CDT THIS AFTERNOON. 

* WINDS: SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS THIS MORNING
  AND UP TO 30 KNOTS THIS AFTERNOON. WIND GUSTS WILL INCREASE TO
  UP TO 38 KNOTS THIS AFTERNOON. 

* WAVES: BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-021645-
/O.EXT.KMKX.SC.Y.0069.150802T1400Z-150803T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
343 AM CDT SUN AUG 2 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
7 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING
TO 7 PM CDT THIS EVENING. 

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS MORNING WITH
  GUSTS TO 30 KNOTS IN THE AFTERNOON.

* WAVES: BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
612 
WHUS73 KMKX 021448
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
948 AM CDT SUN AUG 2 2015

...GUSTY SOUTHWEST WINDS EXPECTED TODAY...

.GUSTY SOUTHWEST WINDS WILL CONTINUE TO INCREASE INTO EARLY THIS
AFTERNOON...AS LOW PRESSURE AND A COLD FRONT APPROACH LAKE
MICHIGAN FROM THE WEST.

WIND GUSTS MAY REACH 30 KNOTS LATER THIS MORNING AND AFTERNOON
NORTH OF NORTH POINT LIGHTHOUSE. SOUTH OF NORTH POINT
LIGHTHOUSE...WIND GUSTS MAY GET AS HIGH AS 38 KNOTS. THUS...THE
GALE WARNING REMAINS IN EFFECT FROM NORTH POINT LIGHTHOUSE TO
WINTHROP HARBOR ILLINOIS.

THE OFFSHORE WINDS WILL RESULT IN WAVE HEIGHTS BUILDING TO 2 TO 4
FEET...WITH THE HIGHEST WAVES TOWARDS THE OPEN WATER. WINDS AND
WAVES WILL DIMINISH DURING THE EVENING...HOWEVER SCATTERED
THUNDERSTORMS ARE EXPECTED AT THAT TIME.

LMZ645-646-022300-
/O.CON.KMKX.SC.Y.0069.000000T0000Z-150802T1900Z/
/O.CON.KMKX.GL.W.0021.150802T1900Z-150803T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
948 AM CDT SUN AUG 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS...WITH GUSTS UP TO 30
  KNOTS UNTIL EARLY THIS AFTERNOON. WIND GUSTS WILL INCREASE TO
  UP TO 38 KNOTS THIS AFTERNOON.

* WAVES: BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-022300-
/O.CON.KMKX.SC.Y.0069.000000T0000Z-150803T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
948 AM CDT SUN AUG 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS...WITH GUSTS UP TO 30
  KNOTS.

* WAVES: BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
446 
WHUS73 KMKX 021951
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
251 PM CDT SUN AUG 2 2015

...GUSTY SOUTHWEST WINDS CONTINUE INTO THIS EVENING...

.GUSTY SOUTHWEST WINDS WILL CONTINUE AHEAD OF A FRONTAL BOUNDARY
DROPPING SOUTH INTO SOUTHERN WISCONSIN. 

WIND GUSTS MAY REACH 30 KNOTS NORTH OF NORTH POINT LIGHTHOUSE.
SOUTH OF NORTH POINT LIGHTHOUSE...WIND GUSTS MAY GET AS HIGH AS 38
KNOTS. THUS...THE GALE WARNING REMAINS IN EFFECT FROM NORTH POINT
LIGHTHOUSE TO WINTHROP HARBOR ILLINOIS.

THE OFFSHORE WINDS WILL RESULT IN WAVE HEIGHTS OF 2 TO 4
FEET...WITH THE HIGHEST WAVES TOWARDS THE OPEN WATER. WINDS AND
WAVES WILL DIMINISH DURING THE EVENING...HOWEVER SCATTERED
THUNDERSTORMS ARE EXPECTED AT THAT TIME.

LMZ645-646-030000-
/O.CON.KMKX.GL.W.0021.000000T0000Z-150803T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
251 PM CDT SUN AUG 2 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS...WITH GUSTS UP TO 30
  KNOTS. A FEW GUSTS UP TO 38 KNOTS.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-030000-
/O.CON.KMKX.SC.Y.0069.000000T0000Z-150803T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
251 PM CDT SUN AUG 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS...WITH GUSTS UP TO 30 
  KNOTS. 

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 1, 10:15 AM CDT, 4 hours 43 minutes earlier.

Area forecast discussion, Aug 1, 10:15 AM CDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1015 AM CDT SAT AUG 1 2015

.AVIATION/18Z TAFS/...VFR CONDITIONS AT LEAST INTO THIS EVENING.
LEADING EDGE OF WAA/MOIST ADV GENERATING ISOLD SHRA WITHIN LARGE
ACCAS FIELD ACRS CNTRL/SRN WI. THIS LIKELY TO GIVE WAY TO MORE
SUNSHINE AS THE DAY WEARS ON. MAIN FOCUS FOR CONVECTIVE
DEVELOPMENT ARRIVES LATER TONIGHT INTO MONDAY MORNING AS MORE
PRONOUNCED LLJ AIMS INTO SRN WI. STILL SOME TRACK UNCERTAINTY ON
MCS BUT OVERALL MOIST ADVECTION WITH 850 LLJ AND SHORTWAVE
ACTIVITY WARRANTS THE CHANCE OF STORMS LATER TONIGHT INTO SUNDAY
MORNING. POCKETS OF MVFR CIGS/VSBYS WITH ANY STRONGER STORMS.
MESOSCALE DETAILS AFTER OVERNIGHT/EARLY MORNING STORMS WILL
DICTATE STORM EVOLUTION/SEVERITY ON SUNDAY AFTERNOON/EVENING AS
SURFACE LOW AND COLD FRONT INTERACT WITH POTENTIALLY VERY UNSTABLE
AIRMASS.

PC

&&

.PREV DISCUSSION... /ISSUED 329 AM CDT SAT AUG 1 2015/

TODAY - CONFIDENCE...MEDIUM.

COMPACT STRONG SURGE OF LOW LEVEL MOISTURE AND WARM AIR ADVECTION
TRIGGERING ISOLATED SHOWERS AND STORMS IN SOUTHEAST MN.  SFC
DEWPOINTS INCREASE FROM THE LOWER 50S ACROSS SRN WI TO THE UPPER 50S
TO LOWER 60S ACROSS NRN IA/SRN WI. STORMS ARE MOVING SOUTHEAST ALONG
DENSITY DISCONTINUITY AND WILL LIKELY AFFECT WESTERN AND SOUTHERN
PORTIONS OF CWA THIS MRNG AS SURGE OF LOW LEVEL MOISTURE FLUX
CONVERGENCE PASSES ACROSS THE AREA.  FOR NOW...WL GO WITH ISOLD
WORDING BUT MAY HAVE TO INCREASE TO MORE SCT IN WEST FOR AN HOUR OR
TWO.  SURGE OF MOISTURE FLUX CONVERGENCE MOVES SOUTH OF BORDER BY
AFTN SO DRY CONDITIONS EXPECTED.  925H TEMPS WARM TO 22-24C SO
DAYTIME TEMPS SHOULD EASILY RETURN TO THE 80S. WINDS NOT EXPECTED TO
BE AS BREEZY TODAY DUE TO SLIGHTLY WEAKER PRESSURE GRADIENT BUT
SHOULD STILL BE IN THE 10 TO 20KT RANGE.  THIS SHOULD BE STRONG
ENOUGH TO PREVENT LAKE BREEZE FROM DEVELOPING...OR ELSE HOLDING IT
CLOSE TO THE SHORE THIS AFTN.

TONIGHT - CONFIDENCE...MEDIUM.

EXPECTING A QUIET EVENING ACROSS MOST OF THE AREA.  MODERATE MID
LEVEL STEERING FLOW IS EXPECTED TO CARRY AMPLIFYING LOW PRESSURE
TROF INTO THE NORTHERN PLAINS TONIGHT.  STRENGTHENING LOW LEVEL JET
AHEAD OF THIS TROF TO 35 TO 45 KNOTS PIVOTS INTO CENTRAL AND SRN WI
AFT 06Z/SUN. STRONG SURGE OF MOISTURE FLUX CONVERGENCE SPREADS INTO
WESTERN CWA LATE TNGT.  MESO-SCALE CONVECTIVE SYSTEM EXPECTED TO
DEVELOP IN THE NORTHERN PLAINS THIS EVENING AND FOLLOW EXPANDING
INSTABILITY GRADIENT TO THE EAST-SOUTHEAST WHICH MAY CARRY MCS INTO
SRN WI.  NOT ENOUGH CONFIDENCE AT THIS POINT TO BUMP UP POPS TO
LIKELY DUE TO DISAGREEMENT BETWEEN SHORT TERM GUIDANCE ON TRACK OF
MCS.  HOWEVER WITH LLJ SPREADING ACROSS SRN WI LATE TNGT...WL CONT
HIGHER CHANCE POPS AND SWITCH TO SCT WORDING IN WEST.  ELEVATED
CAPES EXCEED 1000 J/KG LATE TNGT IN SOUTH CENTRAL WI WITH 30KTS OF
BULK SHEAR.  HENCE SLT RISK FOR SEVERE FOCUSING ON HAIL AND WIND
SEEMS WARRANTED.

SUNDAY...FORECAST CONFIDENCE...MEDIUM

STILL QUITE A FEW QUESTIONS WITH THE SUNDAY FORECAST. FIRST...WILL
LIKELY BE DEALING WITH THE EXITING OVERNIGHT THUNDERSTORM COMPLEX AT
DAYBREAK. WILL PROBABLY BE QUITE A BIT OF CONVECTIVE DEBRIS LIMITING
HEATING EARLY IN THE DAY. LOW LEVEL JET WILL SLIDE SOUTHEASTWARD
ACROSS THE FORECAST AREA DURING THE DAY. STRONG LOW LEVEL FLOW WITH
THIS JET AHEAD OF AN APPROACHING COLD FRONT WILL DRAW WARM AND HUMID
CONDITIONS INTO SOUTHERN WISCONSIN. DEPENDING ON HOW QUICKLY CLOUDS
CAN MOVE OUT AND INSTABILITY BUILDS...COULD SEE SOME DEVELOPMENT
AHEAD OF THE FRONT BY EARLY AFTERNOON. BETTER CHANCE WILL COME LATE
AFTERNOON AND EVENING AS THE FRONT PUSHES SOUTHEAST THROUGH THE
FORECAST AREA. EVEN IF 2M DEWPOINTS ARE A BIT OVERDONE...STILL
SHOULD SEE PLENTY OF INSTABILITY GIVEN ENOUGH HEATING. MID LEVEL
LAPSE RATES PROGGED TO BE IN THE 7-8C RANGE BY MID/LATE AFTERNOON.
BULK SHEAR FROM 0-6 KM STILL AROUND 35-40 KNOTS IN MODELS. NOT
SURPRISING SPC HAS THE SOUTHEAST HALF OF THE FORECAST IN A SLIGHT
RISK FOR SEVERE STORMS...WITH THE NORTHWEST IN A MARGINAL RISK.

OTHER CONCERN FOR SUNDAY IS HOW WARM IT GETS. NAM/GFS 925 MB AND 2
METER TEMPS QUITE WARM. LATEST ECMWF HAS TRENDED THAT WAY...BUT IS
NOT QUITE AS WARM AS NAM/GFS SOLUTIONS. OPTED TO WARM TEMPS A BIT
FROM PREVIOUS FORECAST...BUT DID NOT GO AS NEARLY AS WARM AS WARMEST
MODELS WOULD SUGGEST GIVEN A GOOD DEAL OF UNCERTAINTY IN TIMING OF
PRECIP AND CLOUD COVER. POTENTIAL EXISTS FOR EVEN WARMER TEMPS IF
THE SUN DOES COME OUT FOR A SIGNIFICANT AMOUNT OF TIME.

MONDAY THROUGH FRIDAY...FORECAST CONFIDENCE...MEDIUM

EXPECT DRY WEATHER MONDAY AS HIGH PRESSURE BEGINS TO BUILD IN FROM
THE NORTHWEST AND MODEL PRECIPITABLE WATER VALUES DROP TO AROUND
HALF OF AN INCH. SHOULD BE DRY THEN TUESDAY AND WEDNESDAY UNDER
THE HIGH. HAVE SOME LOW POPS IN THE FORECAST FOR LATER THURSDAY
INTO FRIDAY AS ANOTHER WAVE TRAVERSES THE AREA.

HIGH TEMPS MON/TUE LOOK TO BE WITHIN A COUPLE DEGREES OF
NORMAL...COOLING A FEW DEGREES FOR WED-FRI UNDER PERSISTENT
NORTHWEST FLOW ALOFT.

AVIATION/12Z TAFS/...EXPECT ISOLD SHOWERS TO AFFECT SOUTH CENTRAL
WI EARLY THIS MORNING.  MAY EVEN BE A RUMBLE OF THUNDER.  MAY NEED
TO USE A VCTY REMARK IN KMSN TAF FOR AN HOUR OR TWO.  OTRW VFR
CONDITIONS FOR THE BULK OF THE TAF PERIOD.  SCT T MAY RESULT IN
LOWER CIGS LATE TONIGHT...ESPECIALLY AT KMSN.

MARINE...NOT AS BREEZY TODAY ACROSS THE NEARSHORE WATERS DUE TO
WEAKER PRESSURE GRADIENT AND SLIGHTLY WEAKER WINDS IN THE LOW
LEVELS.  STILL MAY HAVE GUSTS TO AROUND 20 KTS LATER THIS MORNING
AND AFTERNOON.

SMALL CRAFT CONDITIONS MAY RETURN LATE TONIGHT BUT MORE LIKELY ON
SUNDAY AHEAD OF A COLD FRONT THAT WILL MOVE ACROSS THE NEAR SHORE
WATERS LATE IN THE AFTERNOON AND EARLY EVENING.  SOME STRONG TSTORMS
MAY ACCOMPANY FRONTAL PASSAGE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...MBK
SUNDAY THROUGH FRIDAY...DDV
Hazardous weather outlook, Aug 1, 9:13 AM CDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
913 AM CDT SAT AUG 1 2015

WIZ046-047-051-052-056>060-062>072-020915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
913 AM CDT SAT AUG 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...REST OF TODAY AND TONIGHT

STRENGTHENING LOW PRESSURE IN THE NORTHERN PLAINS WILL TRIGGER SCATTERED
THUNDERSTORMS AFTER MIDNIGHT TONIGHT. THERE IS A SLIGHT RISK FOR
SEVERE THUNDERSTORMS ALONG AND WEST OF A LINE FROM BERLIN TO
JEFFERSON TO BELOIT...WITH A MARGINAL RISK FARTHER EAST. THE
SEVERE WEATHER RISKS WOULD BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN SUNDAY AFTERNOON AND
EVENING AS THE LOW PRESSURE AREA DRAGS A COLD FRONT THROUGH
SOUTHERN WISCONSIN. THERE IS A SLIGHT RISK FOR SEVERE
THUNDERSTORMS ALONG AND SOUTH OF A LINE FROM SHEBOYGAN TO MADISON
TO DARLINGTON...WITH A MARGINAL RISK ELSEWHERE. DAMAGING
WINDS...LARGE HAIL AND A TORNADO WILL BE POSSIBLE.

THERE ARE VERY SMALL CHANCES OF THUNDERSTORMS NEXT THURSDAY AND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN SUNDAY
AFTERNOON AND EVENING.

LMZ643>646-020915-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
913 AM CDT SAT AUG 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...REST OF TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS AFTER MIDNIGHT TONIGHT AS LOW
PRESSURE STRENGTHENS IN THE NORTHERN PLAINS. THERE IS A MARGINAL
RISK OF SEVERE WEATHER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

GUSTY SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT WILL
LIKELY MEET SMALL CRAFT ADVISORY CRITERIA ON SUNDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY AFTERNOON AND EVENING
AS THE LOW PRESSURE AREA DRAGS A COLD FRONT ACROSS LAKE MICHIGAN. THERE
IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. DAMAGING WINDS...LARGE
HAIL AND A WATERSPOUT WILL BE POSSIBLE.

THERE ARE VERY SMALL CHANCES OF THUNDERSTORMS NEXT THURSDAY NIGHT AND
FRIDAY.

WWW.WEATHER.GOV/MKX

MRC

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.